# SDR ASAA2022071939123

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 52,537 hours, 15,665 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON RECALL EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED BITE TEST PER B737-800 AMM TASK 21-61-00-700-806-002. FOUND CONT CAB TRIM VALVE FAIL ON BITE & LAST FLT. AFTER TEST RESET AND FAULT IS GONE. OPS GOOD PER AMM TASK 21-61-00-700-811-002. NO HISTORY LAST 30 DAYS.
